Last update: Sun Oct 15 02:15:49 MDT 2017
@Article{Ben-Amram:1999:PVT,
author = "Amir M. Ben-Amram and Neil D. Jones",
title = "A Precise Version of a Time Hierarchy Theorem",
journal = j-FUND-INFO,
volume = "38",
number = "1--2",
pages = "1--15",
month = apr,
year = "1999",
CODEN = "FUMAAJ",
DOI = "https://doi.org/10.3233/FI-1999-381201",
ISSN = "0169-2968 (print), 1875-8681 (electronic)",
ISSN-L = "0169-2968",
bibdate = "Sat Mar 5 16:56:24 MST 2016",
bibsource = "http://www.math.utah.edu/pub/tex/bib/fundinfo1990.bib",
acknowledgement = ack-nhfb,
fjournal = "Fundamenta Informaticae",
journal-URL = "http://content.iospress.com/journals/fundamenta-informaticae",
}